arrow
Volume 17, Number 1
Previous Issue Next Issue

Jie-Qing Tan

J. Comp. Math., 17 (1999), pp. 1-14.

Preview Full PDF 1760 18232 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24.

Preview Full PDF 1843 18054 Abstract

Xue-Li Dou & Guan-Quan Zhang

J. Comp. Math., 17 (1999), pp. 25-32.

Preview Full PDF 1893 18302 Abstract

Guo-Jin Wang & T. W. Sederberg

J. Comp. Math., 17 (1999), pp. 33-40.

Preview Full PDF 1934 18399 Abstract

Jin Li, Ze-Min Chen & Zi-Qiang Zhu

J. Comp. Math., 17 (1999), pp. 41-58.

Preview Full PDF 1781 18254 Abstract

Hou-De Han & Wei-Jun Tang

J. Comp. Math., 17 (1999), pp. 59-72.

Preview Full PDF 1947 18187 Abstract

Lung-An Ying

J. Comp. Math., 17 (1999), pp. 73-88.

Preview Full PDF 1861 18340 Abstract

Wei-Qing Ren & Jin-Xi Zhao

J. Comp. Math., 17 (1999), pp. 89-96.

Preview Full PDF 1872 19037 Abstract

Che Sun & Shu-Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112.

Preview Full PDF 1787 18211 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard